my husband is on medicine more than 5 month now and the blood pressure is still high and he watch his diet and the doctor change his medicine as well nothing is working his blood presssure is usually ...
i had most of the symptons after i exercised (for the first time this month) today..i had a headache, felt light headed, and my vision was a tiny bit blurry :( omg wat do i do i dont wanna have high ...
OF USE: The information in this database is intended to supplement, not substitute
for, the expertise and judgement of healthcare professionals. The information
is not intended to cover all possible uses, directions, precautions, drug interactions
or adverse effects, nor should it be construed to indicate that use of a particular
drug is safe, appropriate or effective for you or anyone else. A healthcare professional
should be consulted before taking any drug, changing any diet or commencing or
discontinuing any course of treatment.